MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE; NAIL, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE; NAIL, FIXATION, BONE
Model Number 04.034.349S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing location: (b)(4), manufacturing date: 17-jul-2019, expiration date: 31-may-2028, part number: 04.034.349s, 9mm ti cann tibial nail - ex w/prox bend 345mm ¿ sterile, lot number: 11l8393 (sterile), lot quantity: (b)(4).One piece was scrapped in cell, inspect dimensional/laser, for an undersized diameter.Three pieces were scrapped in cell, sterile pack, for unacceptable surface finish, dings / scratches.The remainder of the lot was 100% inspected for these features and was determined to be acceptable.Production order traveler met all inspection acceptance criteria apart from the four pieces noted.Inspection sheet, in-process / inspect dimensional / final met all inspection acceptance criteria apart from the one piece (hole diameter) noted.Packaging label log (pll) lppf was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.Material supplied by ethicon (abq) was reviewed and determined to be conforming.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿removal due to non-union and mal-reduction¿ does not indicate breakage of the nail.Therefore, review of the raw material would not be pertinent tot the reported complaint condition.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020 the patient underwent a revision procedure due to a non-union and mal reduction.During the procedure, the original expert tibial nail was removed and the patient was revised to a new expert tibial nail.The procedure was successfully completed without a surgical delay.Patient status is unknown.This report is for one (1) 9mm ti cann tibial nail-ex w/prox bend 345mm-sterile.This is report 1 of 3 for (b)(4).

Brand Name
9MM TI CANN TIBIAL NAIL-EX W/PROX BEND 345MM-STERILE
Common Device Name
NAIL, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11154452
Report Number2939274-2021-00178
Device Sequence Number11788916
Product Code JDS
UDI-Device Identifier10886982095114
UDI-Public10886982095114
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K040762
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.034.349S
Device Catalogue Number04.034.349S
Device Lot Number11L8393
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/16/2020
Initial Report FDA Received Date01/12/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;